# SDR ASAA1158739

- Difficulty date: January 8, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 14,382 hours, 4,329 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7451
- Condition: Malfunctioned
- Location: Tail
- Part time: 8,173 hours, 6,973 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING EMANATING MUSTY OLD SOCK SMELL DURING GROUND OPERATIONS AT DEPARTURE AND ARRIVAL.  SEEMED TO DISSIPATE AT DEPARTURE AND REOCCUR ON GROUND AT DESTINATION.  IT WAS NOTICED DURING THE DESCENT AROUND 10 000' MSL AND ON THE GROUND.  REMOVED APU LOAD COMPRESSOR WITNESS DRAIN LINE AND CHECK FITTING FOUND EVIDENCE OF OIL ON CHECK FITTING.  REPLACED APU REF T/C 78349010 ACCOMPLISHED FIM TASK 21 00 00 810 806 NO OTHER CONTAMINATION FOUND PERFORMED BURNOUT OPERATED PACKS AND NOTED NO MUSTY DIRTY SOCK SMELL.
